MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STATSTRIP GLUCOSE METER SYSTEM; BLOOD GLUCOSE METER

NOVA BIOMEDICAL CORP STATSTRIP GLUCOSE METER SYSTEM; BLOOD GLUCOSE METER
Model Number 53398
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint sample has not returned to nova as of yet; therefore, an evaluation of the device could not be performed.Further investigation is being completed and a supplemental report will be submitted upon completion.
 
Event or Problem Description
The customer reported discrepant patient results.A test was run on (b)(6) on the statstrip 1.75 meter sn: (b)(4) and a flow error occurred.It was rerun and was less than 10, a draw was done and it was 532.The patient was moved to another floor and tested with another meter and received good results.There was no patient harm or medical intervention.

Brand Name
STATSTRIP GLUCOSE METER SYSTEM
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
MDR Report Key11809037
Report Number1219029-2021-00020
Device Sequence Number14430473
Product Code PZI
UDI-Device Identifier00385480533980
UDI-Public00385480533980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53398
Device Catalogue Number53398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1